| Model Number |
865039 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: reporting address state: (b)(6), e1: reporting institution phone#: (b)(6), e1: reporter phone#: (b)(6).The philips remote service engineer (fse) talked to the customer and confirmed the device has no sound and displays a speaker malfunction inop error message.The rse arranged a replacement speaker assembly was sent to the customer to replace the defective speaker.Based on the information available and the testing conducted, the cause of the reported problem was a defective speaker.The reported problem was confirmed.The customer was provided with a replacement speaker assembly to resolve the reported issue.The device remains at customer site.The investigation concludes that no further action is required at this time.
Event or Problem Description
It was reported the device was presented with a speaker malfunction error message and there was no sound coming from the device.The device was not in use on a patient.There was no report of patient or user harm.